# SDR CALA2023103003222

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737-900ER
- Aircraft serial: 31666
- Aircraft time: 49,589 hours, 17,598 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR LIGHT ILLUMINATED ON TAKEOFF 40 KNOTS PILOTS VERIFY NO FAULTS FOR THE LAST 2 FLIGHTS AND OPS CHECKED IRW 52-71-31 OPS CHECK GOOD CONTINUE TO MONITER REQUEST MEL 5203A DEFERRED AFT CARGO DOOR INDICATION PER MEL 5203A. VERIFIED DOOR IS CLOSED AND LATCHED. PLACARD INSTALLED.  APPROVED UNABLE TO REPRODUCE FAULT. VERIFIED SWITCH EXTENSION PER AMM 52-71-31-820-801. CLEANED SWITCH TERMINAL CONTACTS AND RECONNECTED. OPS CHECK OKAY. PLACARD REMOVED.
